# SDR UIEA2018061301146

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,340 hours, 16,444 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K, O

## Discrepancy

RT FWD WINDOW EICAS MESSAGE AFTER LANDING INOP LIGHT ILLUMINATED - REPEAT WRITE-UP. PERFORMED BITE TEST ON WINDOW CONTROLLER NO DEFECTS NOTED IAW AMM - 30-41-00.
